# SDR QXEA200701218

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,524 hours, 15,709 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Part number: 699018002
- Part serial: 1444
- Condition: Malfunctioned
- Location: Engine
- Part time: 4,074 hours, 3,770 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

SEA FLIGHT NR 2341: POWER PLANT MESSAGE ON ED AFTER ROTATION.  NO OTHER CAUTIONS OR WARNING LIGHTS WERE OBSERVED.  ALL ENGINE INDICATIONS WERE NORMAL.  POWER LEVERS WERE ALSO MATCHED THROUGHOUT THE FLIGHT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INTERROGATED ED'S AND FOUND FAULT CODE 84 ON THE NR 1 ENGINE.  REMOVED AND REPLACED PEC IAW Q400 AMM 61-20-36 PAGES 401-407.  PERFORMED POWER ASSURANCE RUN PER QX MTC 6710005.  OPS CHECK GOOD.  AIRCRAFT  RETURNED TO SERVICE.
